# SDR SWAA2023020292091

- Difficulty date: January 16, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 20,262 hours, 9,764 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AAF REQUIRES RELOCATION OF FWD L/H FASTENER HOLE (MARKED) DUE TO BS 947 FLOOR BEAM REPAIR.<[01] FABRICATED NEW FLOOR PANEL 241AAF MADE FROM BMS 4-17TY6 LOT#1486491-1 AND RELOCATED INSERT LOCATION ON FWD L/H EDGE. INSTALLED ALL INSERTS USING BMS 5-107 LOT#1513549-1; CURED WITH THERMOMETER ID:ATS2208 CAL DUE 10/2023 AND PART MAREKD IAW BOEING DWG 147A5810-477 PER SRM 53-00-50-2R-0 PARA 1.A(NOTE);[02] ADDITION TO CORRECTIVE ACTION1; ALL THIS WORK WAS DIRECTED BY SWA EA 23-153-00174-WIP1 STEP3.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2. SWA EA 23-153-00174-WIP1 STEP3 (FLOOR BEAM REPAIR)
